# SDR SWIA201335368

- Difficulty date: November 20, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 29,744 hours, 24,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0 + 128 VERTICAL POST BL 0.0 LT & RT SIDES HAVE INDICATIONS NOTED AT AFT FLANGE RADIUS APPROXIMATELY .3 INCHES IN LENGTH 60% & 80% FSH.  C-CHECK REMOVED LT & RT BL 0.0 VERTICAL POSTS AT FS 409.0 + 128 & INSTALLED NEW VERTICAL POSTS IAW REO & SRM.
